# SDR CALA2014081101109

- Difficulty date: August 10, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N33289
- Make and model: Boeing 737824
- Aircraft serial: 31607
- Aircraft time: 34,078 hours, 11,577 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK OTBD FLANGE FASTENER HOLES CRACKED STATION 727B LBL 45.5.  REPAIRED SEAT TRACK SEE ALL WIPS & SUB TASKS FOR PARTIAL WORK ACCOMPLISHED IAW ECRA 5320-02297.
